Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Morrey space


Author: Cristina T. Zorko
Journal: Proc. Amer. Math. Soc. 98 (1986), 586-592
MSC: Primary 46E35; Secondary 42B30
DOI: https://doi.org/10.1090/S0002-9939-1986-0861756-X
MathSciNet review: 861756
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For $ 1 \leq p < \infty $, $ \Omega $ an open and bounded subset of $ {R^n}$, and a nonincreasing and nonnegative function $ \varphi $ defined in $ (0,{\rho _0}]$, $ {\rho _0} = \operatorname{diam} \Omega $, we introduce the space $ \mathcal{M}_{\varphi ,0}^p(\Omega )$ of locally integrable functions satisfying

$\displaystyle {\inf _{c \in C}}\left\{ {\int\limits_{B({x_0},\rho ) \cap \Omega... ...) - c{\vert^p}dx} } \right\} \leq A\vert B({x_0},\rho )\vert{\varphi ^p}(\rho )$

for every $ {x_0} \in \Omega $ and $ 0 < \rho \leq {\rho _0}$, where $ \vert B({x_0},\rho )\vert$ denotes the volume of the ball centered in $ {x_0}$ and radius $ \rho $. The constant $ A > 0$ does not depend on $ ({x_0},\rho )$.

(i) We list some results on the structure, regularity, and density properties of the space so defined.

(ii) $ \mathcal{M}_{\varphi ,0}^p$ is represented as the dual of an atomic space.


References [Enhancements On Off] (What's this?)

  • [1] J. Alvarez Alonso, The distribution function in the Morrey space, Proc. Amer. Math. Soc. 83 (1981), 693-699. MR 630039 (82k:46042)
  • [2] S. Campanato, Proprietà di una famiglia di spazi funzionali, Ann. Sci. Norm. Sup. Pisa 18 (1964), 137-160. MR 0167862 (29:5127)
  • [3] F. John and L. Nirenberg, On functions of bounded mean osculation, Comm. Pure Appl. Math. 14 (1964), 415-426. MR 0131498 (24:A1348)
  • [4] J. L. Journé, Calderón-Zygmund operators, pseudo-differential operators and the Cauchy integral of Calderón, Springer-Verlag, 1983.
  • [5] J. Peetre, On the theory of $ {L^{p,\lambda }}$ spaces, J. Funct. Anal. 4 (1964), 71-87. MR 0241965 (39:3300)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E35, 42B30

Retrieve articles in all journals with MSC: 46E35, 42B30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1986-0861756-X
Keywords: Mean oscillation, Morey space, density, duality
Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society